Table of Contents
ISRN Mathematical Analysis
Volume 2014 (2014), Article ID 836839, 7 pages
http://dx.doi.org/10.1155/2014/836839
Research Article

Hamburger and Stieltjes Moment Problems for Operators

Department of Mathematics, “Politehnica” University of Bucharest, Splaiul Independenţei, No. 313, 060042 Bucharest, Romania

Received 2 December 2013; Accepted 8 January 2014; Published 30 April 2014

Academic Editors: D. D. Hai and S. Pilipovic

Copyright © 2014 L. Lemnete-Ninulescu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Andô, “Truncated moment problems for operators,” Acta Scientiarum Mathematicarum, vol. 31, pp. 319–334, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. W. Helton and M. Putinar, “Positive polynomials in scalar and matrix variables, the spectral theorem, and optimization,” in Operator Theory, Structured Matrices, and Dilations, vol. 7, pp. 229–307, Theta, Bucharest, Romania, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. J. Narcowich, “R-operators. II. On the approximation of certain operator-valued analytic functions and the Hermitian moment problem,” Indiana University Mathematics Journal, vol. 26, no. 3, pp. 483–513, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F.-H. Vasilescu, “Hamburger and Stieltjes moment problems in several variables,” Transactions of the American Mathematical Society, vol. 354, no. 3, pp. 1265–1278, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Choquet, Lectures on Analysis, vol. 2, Benjamin, New York, NY, USA, 1969.